A 43-year-old male asked:
Can i get the flu mist or shot if im taking norco (hydrocodone and acetaminophen) 10-325, lyrica75mg, valium 2mg and etodolac 500 all for back pain after surgery?
2 doctor answers • 4 doctors weighed in
Family Medicine 34 years experience
Yes.: But i would discontinue the valium -- too much incidence of problems with this drug, especially associated with the opiate you're taking.
If you need a muscle relaxant, there are safer alternatives.
Ask your doctor.
4.7k viewsAnswered >2 years ago
Anesthesiology 30 years experience
4.7k viewsReviewed >2 years ago
Last updated Jan 28, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.